# SDR SWIA20240813530

- Difficulty date: May 30, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET MOUNTED ON THE FS319.00 FRAME HAS INTERGRANULAR CORROSION. (MARKED)     (C-CHECK RO 8/11/2024)    INSTALLED NEW FLOOR SUPPORT BRACKET (FITTING) MOUNTED ON THE FS319.00 FRAME REF CRJ-700 SRM 51-42-21-001-001-A01 AND DWG#SH670-31950 REV-Y.COMPLIED W/ 51-900-1002-SKY
